My boyfriend pulled the condom off and cleaned it out and used it again straight after, he says he was positive it didn’t get any on the other side we both are still semi young and neither of us are ready to bring a baby into this world so we took the safest route and I took a Plan B the next day which was the april the 2nd it has been 6 days since i took the pill, on the 5th day i had vomiting around 3pm only once. since then i haven’t had any more. today i started bleeding it started out very little brownish it is currently very red as if i was on my period. the day that we was intimate my period just had ended that same day. could this possibly be my period? please help!
Could this possibly be my period? Please help.
Question posted by kyla167 on 9 April 2022
Last updated on 9 April 2022
These are all most likely side effects, from the huge dose of artificial hormone in Plan B. It's a huge dose of artificial hormone for your body to deal with.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.